Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/13427
Title: Predicting Transverse Turbulent Diffusivity in Straight Alluvial Rivers
Authors: Deng, Z. -Q. 
Lima, João L. M. P. de 
Lima, M. Isabel P. de 
Issue Date: 2003
Publisher: Universidade do Minho. Departamento de Engenharia Civil
Citation: Engenharia Civil. 16 (2003) 43-50
Serial title, monograph or event: Engenharia Civil
Issue: 16
Place of publication or event: Guimarães
Abstract: In this work the distribution and mean of transverse turbulent diffusion coefficient in straight alluvial rivers are determined using a vertical turbulent diffusion coefficient and a hydraulic geometry equation relating the depth to the lateral position in the section. The cross- section averaged transverse turbulent diffusion coefficient was found to be in good agreement with 138 sets of experimental data.
URI: http://hdl.handle.net/10316/13427
ISSN: 0873-1152
Rights: openAccess
Appears in Collections:FCTUC Eng.Civil - Artigos em Revistas Nacionais

Files in This Item:
File Description SizeFormat
Predicting Transverse Turbulent Diffusivity.pdf43.43 kBAdobe PDFView/Open
Show full item record

Page view(s)

74
checked on Sep 17, 2019

Download(s)

68
checked on Sep 17, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.